American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 57 of 57 found      Go to page: 1 2

[31] Steven Dale Cutkosky. Simultaneous resolution of singularities . Proc. Amer. Math. Soc. 128 (2000) 1905-1910. MR 1646312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Melle-Hernández. Euler characteristic of the Milnor fibre of plane singularities. Proc. Amer. Math. Soc. 127 (1999) 2653-2655. MR 1676312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hao Chen. A remark on the liftable derivation of moduli algebras of isolated hypersurface singularities. Proc. Amer. Math. Soc. 125 (1997) 3133-3135. MR 1443376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chunghyuk Kang. Topological classification of irreducible plane curve singularities in terms of Weierstrass polynomials . Proc. Amer. Math. Soc. 123 (1995) 1363-1371. MR 1291777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Charles Vuono. K\"ahler Moi\v sezon spaces which are projective algebraic . Proc. Amer. Math. Soc. 123 (1995) 779-783. MR 1242109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Juan Elías. A numerical characterization of hypersurface singularities . Proc. Amer. Math. Soc. 119 (1993) 15-17. MR 1150648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David B. Massey. A reduction theorem for the Zariski multiplicity conjecture . Proc. Amer. Math. Soc. 106 (1989) 379-383. MR 949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Osamu Saeki. Topological invariance of weights for weighted homogeneous isolated singularities in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 103 (1988) 905-909. MR 947679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] David R. Morrison. Canonical quotient singularities in dimension three . Proc. Amer. Math. Soc. 93 (1985) 393-396. MR 773987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David R. Morrison and Glenn Stevens. Terminal quotient singularities in dimensions three and four . Proc. Amer. Math. Soc. 90 (1984) 15-20. MR 722406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. Narasimhan. Monomial equimultiple curves in positive characteristic . Proc. Amer. Math. Soc. 89 (1983) 402-406. MR 715853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. B. Mulay. Equimultiplicity and hyperplanarity . Proc. Amer. Math. Soc. 89 (1983) 407-413. MR 715854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Barbara R. Peskin. On rings of invariants with rational singularities . Proc. Amer. Math. Soc. 87 (1983) 621-626. MR 687629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] William C. Brown. A note on the Cohen-Macaulay type of lines in uniform position in ${\bf A}\sp{n+1}$ . Proc. Amer. Math. Soc. 87 (1983) 591-595. MR 687623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. Narasimhan. Hyperplanarity of the equimultiple locus . Proc. Amer. Math. Soc. 87 (1983) 403-408. MR 684627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yosef Yomdin. The structure of a critical set of a complete intersection singularity . Proc. Amer. Math. Soc. 84 (1982) 383-388. MR 640237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] William A. Adkins. Local algebraicity of some analytic hypersurface . Proc. Amer. Math. Soc. 79 (1980) 546-548. MR 572298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kunio Takijima. Quotients of ${\bf C}\sp{m}-\{0\}$ by diagonal ${\bf C}\sp{\ast} $-actions . Proc. Amer. Math. Soc. 79 (1980) 581-584. MR 572306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. Libgober. Some properties of the signature of complete intersections . Proc. Amer. Math. Soc. 79 (1980) 373-375. MR 567975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Edward M. Arnold. Computable isomorphism invariants for the fundamental group of the complement of a plane projective curve . Proc. Amer. Math. Soc. 71 (1978) 345-350. MR 0485885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Eckart Viehweg. Rational singularities of higher dimensional schemes . Proc. Amer. Math. Soc. 63 (1977) 6-8. MR 0432637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. S. Libgober. A geometrical procedure for killing the middle dimensional homology groups of algebraic hypersurfaces . Proc. Amer. Math. Soc. 63 (1977) 198-202. MR 0440576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. Mandelbaum and M. Schaps. Deformations of generalized complete intersections . Proc. Amer. Math. Soc. 61 (1976) 7-10. MR 0429888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John L. Miller. Homology of complex projective hypersurfaces with isolated singularities . Proc. Amer. Math. Soc. 56 (1976) 310-312. MR 0418104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Thomas F. Banchoff. Global geometry of polygons. I: The theorem of Fabricius-Bjerre . Proc. Amer. Math. Soc. 45 (1974) 237-241. MR 0370599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 57 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia